The Michigan Mathematical Journal

Multiplications on projective spaces.

E. Rees

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 16, Issue 4 (1969), 297-301.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000312

Digital Object Identifier
doi:10.1307/mmj/1029000312

Mathematical Reviews number (MathSciNet)
MR0259912

Zentralblatt MATH identifier
0187.20303

Subjects
Primary: 55.40

Citation

Rees, E. Multiplications on projective spaces. Michigan Math. J. 16 (1969), no. 4, 297--301. doi:10.1307/mmj/1029000312. https://projecteuclid.org/euclid.mmj/1029000312


Export citation